Large games with countable characteristics

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We consider anonymous games with an atomless probability space of players in which players' characteristics are countable. Our main result shows that the set of equilibrium distributions coincides with the set of distributions induced by equilibrium strategies together with the function assigning characteristics to players. This result implies the existence of Nash equilibria in continuous large games with countable characteristics. (C) 2007 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)344-347
JournalJournal of Mathematical Economics
Issue number3-4
Publication statusPublished - 1 Jan 2008


  • Nash equilibrium
  • games with a continuum of players
  • equilibrium distributions


Dive into the research topics of 'Large games with countable characteristics'. Together they form a unique fingerprint.

Cite this